MAUDE Adverse Event Report: SPINEART SA SCARLET ALT SECURED LUMBAR ANTERIOR CAGE - HYPERLORDOTIC

SPINEART SA SCARLET ALT SECURED LUMBAR ANTERIOR CAGE - HYPERLORDOTIC
Model Number SCA-LM 20 16-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 02/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, we received an updated complaint from the field, from clinical studies, (b)(4) reporting that, following a surgery realized on (b)(6) 2023 (alif - l5s1 - (b)(6), - alif - l4l5 - (b)(6), tdr - l3l4 - prodisc l), the patient suffered from an abdominal wall eventration which started on (b)(6) 2024 (around 3 months po) and was considered as an ade as per site and sponsor assessment (relationship to procedure) with moderate severity.A re-intervention was decided, and a parietal repair surgery was realized on (b)(6) 2024.The event was classified as resolved on (b)(6) 2024.As per site, the event is not related to study device or to a "device" instrument, but possibly related to the procedure.This ae is not associated with a device deficiency.We report this case because a device marketed in the us in involved.
 
Additional Manufacturer Narrative
After reception of the complaint, the manufacturing folder has been reviewed.It is confirmed that the raw materials and production processes are conform to the predefined specifications.There have been no non-conformities observed during the manufacturing process.Complained device belongs to a batch of (b)(4) units, manufactured in (b)(6) 2022.This is the 1st complaint we received for this batch.Scientific literature reports that ventral hernia (similar to eventration) is a common complication of abdominal surgeries (see "nho" and "caro" articles - cpt folder).Based on the above information, we conclude that the issue reported is not linked to the device implanted but that it is related to the procedure.Since the launch of the device, (b)(4) cages (b)(6) have been implanted and this is the 7th complaint we receive for this kind of issue, which represents (b)(4) of issue, the rate is very low.We close the case as is with no further action.

Brand Name
SCARLET ALT SECURED LUMBAR ANTERIOR CAGE - HYPERLORDOTIC
Common Device Name
SCARLET ALT SECURED LUMBAR ANTERIOR CAGE - HYPERLORDOTIC
Manufacturer (Section D)
SPINEART SA
chemin du pré fleuri 3
plan-les-ouates, geneva 1228
SZ  1228
Manufacturer Contact
laure-allison verboux
chemin du pré fleuri 3
plan-les-ouates, geneva 1228
SZ   1228
MDR Report Key20843059
Report Number3007728266-2024-00017
Device Sequence Number14385137
Product Code OVD
UDI-Device Identifier07640185342071
UDI-Public07640185342071
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSCA-LM 20 16-S
Device Lot Number6-5438
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale